# SDR AALA201905089022

- Difficulty date: May 6, 2019
- Submitted: May 16, 2019
- Operation: Air carrier
- Aircraft: N784AN
- Make and model: Boeing 777223
- Aircraft serial: 29588
- Aircraft time: 77,299 hours, 9,282 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Access Panel
- Part number: 151W199111
- Condition: Defective
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CABIN FLOOR E/E COMPARTMENT ACCESS HATCH PANEL SOFT. **SUPPLMENTAL REPORT: REPLACED HATCH PANEL PER AMM 52-53-01.** (CLOSED)
